# SDR AU960360

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Failed
- Location: Eng Ignition
- Component: Bendix, MAGNETO
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO CAPACITOR FAILED
